# SDR SWIA201436474

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,207 hours, 21,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB 2U4 IS POPPED.  FLT 4689 REPAIRED WIRING IAW ESPM.  REPLACED LAVATORY OVERFILL LIGHT INDICATOR FOR WASTE SYS IAW AMM, PN 107-576-1231-010.
